Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Artin's conjecture for representations of octahedral type


Author: Jerrold Tunnell
Journal: Bull. Amer. Math. Soc. 5 (1981), 173-175
MSC (1980): Primary 12A70; Secondary 10D40
MathSciNet review: 621884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 12A70, 10D40

Retrieve articles in all journals with MSC (1980): 12A70, 10D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14936-3
PII: S 0273-0979(1981)14936-3